Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have bad odor from body. Have been exposed to crystal meth. What could the cause for this?

Hi. I am concerned that a student of mine has been exposed to crystal meth. His clothes have increasingly worsened in cat urine odor. Today whe he took off his shoes, the odor filled the room and hallways in a matter of seconds. If he has been exposed, wouldhe sweat out the odor causing his feet/shoes to smell so badly.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern for your students. I believe that it was the odor from your student's shoes that was the cause of the malodorous classroom and hallways rather than any other problem associated with the student's sweat. I believe that you have a case to report to the authorities and have your student get help and save the embarrassment in the classroom for him as well as his fellow mates. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor